# SDR CA081204013

- Difficulty date: November 27, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Part number: GE6087T04P0
- Condition: Obstructed
- Location: Scav Pump
- Part time: 21,013 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) IFSD EN ROUTE FROM PHL - PIT.  LOSS OF ENGINE OIL PRESSURE AT FLIGHT FL340.  LEFT ENGINE RED OIL PRESSURE CAS MESSAGE ILLUMINATED.  OIL PRESSURE READ 23 PSI PRIOR TO ENGINE SHUTDOWN.  OIL TEMP WAS NORMAL PRIOR TO ENGINE SHUTDOWN.  AIRCRAFT WAS DIVERTED MADE AN UNEVENTFUL LANDING AT PIT.  INSPECTION BY MAINTENANCE REVEALED COKING AROUND THE SCREEN.  LUBE PUMP WAS REMOVED AND REPLACED IAW TO 70-21-01.  AIRCRAFT RETURNED TO SERVICE WITH NORMAL OPERATION.  (TC NR 20081204013)
